# SDR SIMA20170404002

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 38,358 hours, 34,097 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601135470200C35
- Part serial: 223597
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PERFORMED SHUTDOWN OF THE APU.  APU FIRE MESSAGE FOLLOWED EPC, FIRE STILL SHOWED.   AFTER PRESSING THE FIRE EXTINGUISHER BOTTLE, THE FIRE NOW SHOWS OUT.  GVI INSPECTION, NO FIRE NOTED. HAD TAIL WIND NOTED.  REMOVED AND REPLACED THE APU FIRE DETECTOR IAW AMM 26-12-01. OPS CHECKED GOOD.
